# SDR USAA2014010600003

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 97,496 hours, 34,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIH FLIGHT ATTENDANT`S FLASHLIGHT INOPERATIVE AT L2 DOOR ACFT LT.  REPLACED BATTERY IN FLASHLIGHT.
